# SDR IPXA2019101107760

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 30501650
- Part serial: 3212
- Condition: Leaking
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR, LEFT WING INBD AILERON ACTUATOR WAS LEAKING.  REMOVED AND REPLACED THE ACTUATOR IAW AMM 27-14-12-0401, STEP 2 D.  (MINOR REPAIR)
